MAUDE Adverse Event Report: W. L. GORE ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS

W. L. GORE ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Model Number VBHR070702A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Placed into patient upon attempted deployment of stent.Physician had difficultly and elected to remove.Upon inspection, it was noted the stent was not in its proper position by the surgeon.

Brand Name
GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Manufacturer (Section D)
W. L. GORE ASSOCIATES, INC.
1505 north fourth street
flagstaff AZ 86004
MDR Report Key20694041
Report Number20694041
Device Sequence Number7440998
Product Code PFV
UDI-Device Identifier00733132624058
UDI-Public(01)00733132624058
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
Report Date (Section F) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBHR070702A
Device Catalogue NumberVBHR070702A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight49 KG
Date Report Sent to FDA10/25/2024